Perturbation analysis for total least squares problems with …

Established


12
Citations
33
Refs
2020
Year
Search Works
Work Details
  • DOI 10.1016/j.apnum.2020.10.025
  • OpenAlex ID W3095839147
  • Type Article
  • Language EN
  • Published 28 Oct 2020
  • Volume 161
  • Pages 69–81
  • Source Applied Numerical Mathematics
  • Publisher Elsevier BV
  • FWCI 3.18
  • Countries 1
  • Institutions 1
  • Added 09 Nov 2020
  • Updated 16 Oct 2026
MENU
0

Perturbation analysis for total least squares problems with linear equality constraint

Article 2020 EN

12

Citations

33

References

3

Authors

3.18

FWCI

Citations by Year
Last 5 years
Topics
Keywords
Authors & Affiliations
3 authors
#AuthorInstitutionsORCID
1 Qiaohua Liu Corresponding Shanghai University (CN)
2 Cuiping Chen Shanghai University (CN)
3 Qian Zhang Shanghai University (CN)

Data: OpenAlex